Alert archive / Illinois / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 88, NWS Quad Cities, IA

June 21, 2014Bureau County, Illinois

NWS Quad Cities, IA issued this severe thunderstorm warning at Jun 21, 2014, 4:49 PM CDT for Bureau County, Illinois. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 21, 2014, 4:49 PM CDT (21:49 UTC)
Expired
Jun 21, 2014, 5:30 PM CDT
In force
41 min
Issued by
NWS Quad Cities, IA
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

County Bureau County, IL

The radar

The Quad Cities radar (KDVN), 97 km from the middle of the area, began a volume at 21:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 21, 1:33 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 9.8 hours before the alert went out and 91 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2014-06-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1411 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2014-06-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -32 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1411 J/kg
Mixed-layer CIN
-82 J/kg
Mixed-layer LCL
1067 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
-32 m²/s²
0-3 km storm-relative helicity
-25 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

644 
WUUS53 KDVN 212149
SVRDVN
ILC011-212230-
/O.NEW.KDVN.SV.W.0088.140621T2149Z-140621T2230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
449 PM CDT SAT JUN 21 2014

THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL BUREAU COUNTY IN NORTH CENTRAL ILLINOIS...

* UNTIL 530 PM CDT.

* AT 444 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR SHEFFIELD...
  AND MOVING EAST AT 20 MPH.

  HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  PRINCETON...WYANET...TISKILWA...PROVIDENCE...COAL HOLLOW...
  MALDEN...DOVER AND BUREAU.

THIS INCLUDES INTERSTATE 80 IN ILLINOIS BETWEEN MILE MARKERS 41 AND
62.

OTHER LOCATIONS AFFECTED INCLUDE MAUTINO STATE FISH AND WILDLIFE
AREA...HENNEPIN CANAL PARKWAY STATE PARK AND BUREAU COUNTY
FAIRGROUNDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4123 8936 4124 8976 4145 8976 4151 8935
      4124 8935
TIME...MOT...LOC 2149Z 266DEG 18KT 4136 8966

HAIL...1.25IN
WIND...60MPH

$$

RP KINNEY
2 follow-up statements
595 
WWUS53 KDVN 212202
SVSDVN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
502 PM CDT SAT JUN 21 2014

ILC011-212230-
/O.CON.KDVN.SV.W.0088.000000T0000Z-140621T2230Z/
BUREAU IL-
502 PM CDT SAT JUN 21 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN BUREAU
COUNTY UNTIL 530 PM CDT...

AT 501 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR WYANET...AND
MOVING EAST AT 20 MPH.

HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
PRINCETON...TISKILWA...DOVER...COAL HOLLOW...MALDEN AND BUREAU.

THIS INCLUDES INTERSTATE 80 IN ILLINOIS BETWEEN MILE MARKERS 47 AND
62.

OTHER LOCATIONS AFFECTED INCLUDE BUREAU COUNTY FAIRGROUNDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4123 8947 4124 8964 4143 8965 4151 8935
      4124 8935
TIME...MOT...LOC 2202Z 266DEG 18KT 4136 8957

HAIL...1.25IN
WIND...60MPH

$$

RP KINNEY
256 
WWUS53 KDVN 212226
SVSDVN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
526 PM CDT SAT JUN 21 2014

ILC011-212236-
/O.EXP.KDVN.SV.W.0088.000000T0000Z-140621T2230Z/
BUREAU IL-
526 PM CDT SAT JUN 21 2014

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN BUREAU COUNTY WILL
EXPIRE AT 530 PM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF 
THE WARNED AREA. HOWEVER...A SEVERE THUNDERSTORM WARNING REMAINS IN 
EFFECT FOR EASTERN PORTIONS OF BUREAU COUNTY UNTIL 6 PM CDT.

ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A SEVERE 
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 9 PM CDT.

LAT...LON 4123 8947 4124 8964 4143 8965 4151 8935
      4124 8935
TIME...MOT...LOC 2226Z 266DEG 18KT 4137 8941

$$

KINNEY

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 21, 2:53 PM CDT, 1 hour 56 minutes earlier.

Area forecast discussion, Jun 21, 2:53 PM CDT, 1 hour 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
253 PM CDT SAT JUN 21 2014

.SYNOPSIS...
ISSUED AT 250 PM CDT SAT JUN 21 2014

MCV WAS MOVING INTO THE FAR NW CORNER OF IL WITH A WIND SHIFT LINE
EXTENDING TO NEAR THE QUAD CITIES AND THEN TO KOTM AND THEN INTO
NW MO. EFFECTIVE BULK SHEAR WAS IN THE 30-35 KT RANGE IN WESTERN
AND NORTHERN IL WITH SBCAPES OF 3000-3500 J/KG EAST OF THE MS
RIVER. A FEW THUNDERSTORMS HAVE FORMED IN OUR FAR SE CWA OTHERWISE
ISOLATED STORMS WERE IN NORTHWEST IL. SOME CLEARING WAS NOTED BEHIND
THE MCV IN NORTHERN IA AS SUBSIDENCE SPREADS INTO THAT AREA.
CURRENT TEMPERATURES RANGED FROM THE THE MID 70S TO UPPER 80S.

&&

.SHORT TERM...(THIS EVENING THROUGH SUNDAY)
ISSUED AT 250 PM CDT SAT JUN 21 2014

FORECAST FOCUS ON ISOLATED TO SCATTERED THUNDERSTORMS EAST OF THE
MS RIVER LATE THIS AFTERNOON THEN INCREASING CHANCES ON SUNDAY.

TONIGHT...CONVECTION EAST OF THE MS RIVER SHOULD HAVE EXITED THE
DVN CWA BY 5 OR 6 PM. OTHERWISE SUBSIDENCE BEHIND THE DEPARTING
MCV SHOULD BRING DRY CONDITIONS TO MUCH OF THE CWA THE REMAINDER OF
TONIGHT. THE EXCEPTION WILL BE OUR FAR SOUTH WHERE WEAK 850 MB
CONVERGENCE MAY BE ABLE TO TRIGGER A FEW SHOWERS OR STORMS.
MINIMUM TEMPERATURES WILL BE IN THE 60S.

SUNDAY...THUNDERSTORMS SHOULD INCREASE DURING THE AFTERNOON ESPECIALLY
WEST OF THE MS RIVER. THIS WILL BE DUE TO LARGE SCALE ASCENT
ARRIVING AHEAD OF AN UPPER LEVEL TROUGH APPROACHING FROM THE WEST.
SHEAR APPEARS WEAK SO THE SEVERE WEATHER THREAT LOOKS TO BE WEST
OF THE DVN CWA WHERE THE STRONGER FORCING WILL EXIST. MAXIMUM
TEMPERATURES WILL BE IN THE 80S.

.LONG TERM...(SUNDAY NIGHT THROUGH SATURDAY)
ISSUED AT 250 PM CDT SAT JUN 21 2014

OVERVIEW...SEVERAL ROUNDS OF THUNDERSTORMS WITH HEAVY RAIN.

SUNDAY NIGHT THROUGH MONDAY NIGHT...A STRONG UPPER LEVEL SHORTWAVE
WILL MOVE FROM THE CENTRAL PLAINS ACROSS THE MISSISSIPPI VALLEY.
THIS WAVE ALONG WITH MULTIPLE MESOSCALE OUTFLOW BOUNDARIES AND WARM
FRONT NEAR THE AREA WILL PROVIDE THE FOCUS TO INITIATE CONVECTIVE
STORMS. MOISTURE LEVELS IN THE ATMOSPHERE ARE VERY HIGH WITH
PRECIPITABLE WATERS RANGING NEAR 2 INCHES. THE UPPER FORCING
COMBINED WITH A SATURATED ATMOSPHERE WILL PRODUCE WIDESPREAD
THUNDERSTORMS BRINGING HEAVY RAIN OF 1-3+ INCHES. THIS WILL CREATE A
THREAT OF FLASH FLOODING AND INCREASE CREST HEIGHTS ON AREA RIVERS.
SEE HYDRO SECTION BELOW FOR MORE INFORMATION ON RIVER FLOODING.

TUESDAY AND WEDNESDAY...FOR A SHORT PERIOD THE MODELS PROG THE UPPER
LEVEL FLOW TO BECOME WEST NORTHWEST. WEAK HIGH PRESSURE WILL WORK
ITS WAY OVER THE PLAINS AND MISSISSIPPI VALLEY MAKING FOR A MAINLY
DRY TWO DAYS.

THURSDAY THROUGH SATURDAY...CONSENSUS MODELS SHOW A DEEP TROF
LOCATED OVER THE WEST COAST WILL BEGIN TO MOVE SLOWLY EAST. THIS
WILL CREATE A SOUTHWEST FLOW ALOFT OVER THE PLAINS AND UPPER
MISSISSIPPI VALLEY. AS THE TROF APPROACHES THE REGION SOUTHERLY
SURFACE WINDS WILL ADVECT HOT AND HUMID AIR FROM THE GULF OF MEXICO
BRINGING A CHANCE THUNDERSTORMS. HIGH TEMPERATURES DURING THE WEEK
WILL BE IN THE MID 80S WITH OVERNIGHT LOWS IN THE 60S.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SUNDAY AFTERNOON)
ISSUED AT 250 PM CDT SAT JUN 21 2014

VFR CONDS THROUGH THIS TAF CYCLE BUT MVFR CIGS/VIS IN ANY THUNDERSTORMS.
SCATTERED THUNDERSTORMS EXPECTED ALONG AND EAST OF THE MS RIVER
THIS AFTERNOON THEN REDEVELOPING IN PORTIONS OF SOUTHEAST IA AFTER 06Z.
WEAK SURFACE TROUGH MOVING ACROSS EASTERN IA THIS AFTERNOON WITH
WINDS BECOMING WEST TO NORTHWEST. VARIABLE WINDS LESS THAN 5 KNOTS
TONIGHT THEN SOUTH LESS THAN 10 KNOTS SUNDAY.

&&

.HYDROLOGY...
ISSUED AT 250 PM CDT SAT JUN 21 2014

AREA TRIBUTARY RIVERS MAINLY NORTH OF I 80...AS WELL AS THE MAINSTEM
MISSISSIPPI RIVER WILL CONTINUE TO RISE INTO NEXT WEEK IN RESPONSE
TO RECENT HEAVY RAINFALL. THE POTENTIAL FOR LOCALLY HEAVY RAINFALL
EXISTS FOR THE NEXT 24-72 HOURS...WITH BETTER CHANCES FOR MORE
WIDESPREAD HEAVY RAINFALL AND POTENTIAL ISSUES WITH FLASH FLOODING
AND RIVER FLOODING LATE SUNDAY NIGHT THROUGH MONDAY NIGHT...AS A
STRONGER DISTURBANCE INTERACTS WITH DEEP MOISTURE. RIVER SITES THAT
ARE CURRENTLY UNDER A WARNING ARE FORECAST TO SEE MINOR TO MODERATE
FLOODING...WITH THE EXCEPTION OF THE MISSISSIPPI RIVER AT
BURLINGTON...WHERE MAJOR FLOODING IS FORECAST.  HOWEVER...IF A
HEAVY...WIDESPREAD SOAKING OF 1 TO 3+ INCHES OF RAIN OCCURS OVER THE
NEXT FEW DAYS...THEN RENEWED RISES AND HIGHER CREST LEVELS WILL BE A
LIKELY POSSIBILITY.  IN ADDITION...THE FLOODING SITUATION COULD
EXPAND TO INCLUDE TRIBUTARY RIVERS SOUTH OF I 80...INCLUDING THE DES
MOINES...FOX...SKUNK AND LA MOINE RIVERS.

THOSE WITH INTERESTS ON AREA RIVERS OR WHO WOULD BE IMPACTED BY HIGH
WATER LEVELS SHOULD PAY VERY CLOSE ATTENTION TO FORECASTS THIS
WEEKEND AND NEXT WEEK.

&&

.DVN WATCHES/WARNINGS/ADVISORIES...
IA...NONE.
IL...NONE.
MO...NONE.
&&

SYNOPSIS...HAASE
SHORT TERM...HAASE
LONG TERM...KUHL
AVIATION...HAASE
HYDROLOGY...14
Hazardous weather outlook, Jun 21, 11:34 AM CDT, 5 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1134 AM CDT SAT JUN 21 2014

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-221645-
BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON-
CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON-
HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL-
WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON-
WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK-
1134 AM CDT SAT JUN 21 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST
CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST
MISSOURI.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS WILL DEVELOP THIS AFTERNOON MAINLY ALONG
AND EAST OF THE MISSISSIPPI RIVER. A FEW OF THE STORMS MAY PRODUCE
DAMAGING WINDS OF AT LEAST 60 MPH AND QUARTER SIZE HAIL.

AREA RIVERS ARE EXPERIENCING FLOODING. PLEASE SEE THE LATEST
FLOOD STATEMENTS AND FLOOD WARNINGS FOR DETAILS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THERE WILL BE PERIODIC CHANCES FOR THUNDERSTORMS ESPECIALLY SUNDAY
THROUGH MONDAY NIGHT...AND AGAIN LATE WEEK. ISOLATED SEVERE STORMS
ARE POSSIBLE SUNDAY INTO MONDAY...BUT THE MAIN RISK WILL BE HEAVY
RAINFALL AND FLASH FLOODING WHERE THE GROUND IS SATURATED FROM
RECENT HEAVY RAIN. IN ADDITION...RENEWED RISES AND NEW FLOODING
WILL BE POSSIBLE ON AREA RIVERS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON ALONG AND EAST OF
THE MISSISSIPPI RIVER.

HAASE

In the hours before

Local storm report, Jun 21, 1:47 PM CDT, 3 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
147 PM CDT SAT JUN 21 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0146 PM     HAIL             BUSHNELL                40.55N 90.50W
06/21/2014  M0.25 INCH       MCDONOUGH          IL   LAW ENFORCEMENT

            BEGAN AT 143 PM. HAIL IS INTERMITTENT.

&&

DC
Special weather statement, Jun 21, 1:52 PM CDT, 2 hours 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
152 PM CDT SAT JUN 21 2014

ILZ024>026-034-035-211945-
MCDONOUGH IL-MERCER IL-WARREN IL-HENDERSON IL-HANCOCK IL-
152 PM CDT SAT JUN 21 2014

...STRONG TO SEVERE STORMS POSSIBLE THROUGH EARLY EVENING...

STRONG TO POSSIBLY SEVERE THUNDERSTORMS WILL CONTINUE TO DEVELOP
THIS AFTERNOON...MAINLY EAST OF A LINE FROM KEOKUK...TO LA HARPE AND
ALEXIS. STORMS COULD INTENSIFY QUICKLY AND REQUIRE SEVERE
THUNDERSTORM WARNINGS. THE AREA IS UNDER A SEVERE THUNDERSTORM WATCH
UNTIL 9 PM CDT THIS EVENING.

&&

LAT...LON 4019 9150 4111 9044 4028 9044 4028 9090
      4019 9092

RP KINNEY
Special weather statement, Jun 21, 2:25 PM CDT, 2 hours 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
225 PM CDT SAT JUN 21 2014

ILZ034-035-212030-
HANCOCK-MCDONOUGH-
225 PM CDT SAT JUN 21 2014

...STRONG THUNDERSTORMS ACROSS WESTERN ILLINOIS...

AT 220 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS IN SOUTHERN MCDONOUGH COUNTY...MOVING EAST AT
35 MPH.

* THE THUNDERSTORM WILL AFFECTS AREAS FROM...
  COLMAR TO COLCHESTER...AND MACOMB TO BUSHNELL AND INDUSTRY.

PENNY SIZE HAIL...WINDS UP TO 50 MPH...ARE POSSIBLE WITH THIS STORM.
MOTORISTS SHOULD EXPECT PERIODS OF HEAVY RAIN...PONDING WATER...AND
MINOR STREET FLOODING.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT
SATURDAY EVENING FOR NORTHWESTERN ILLINOIS.

LAT...LON 4028 9091 4046 9092 4057 9044 4028 9044
      4027 9045
TIME...MOT...LOC 1923Z 270DEG 31KT 4036 9059

KINNEY
Local storm report, Jun 21, 2:54 PM CDT, 1 hour 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
254 PM CDT SAT JUN 21 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0251 PM     HEAVY RAIN       5 WSW VERMONT           40.28N 90.53W
06/21/2014  E1.35 INCH       MCDONOUGH          IL   TRAINED SPOTTER

            RAIN FELL IN UNDER AN HOUR. DIME SIZED HAIL FELL FOR 6 TO
            7 MINUTES.

&&

DC

The office that day

Everything else NWS Quad Cities, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 21, 11:11 AM CDTRiver Flood WarningDVNMercer, Rock Island26 days
Jun 21, 1:52 PM CDTSpecial Weather StatementDVNHancock, McDonough, Warren53 min
Jun 21, 2:25 PM CDTSpecial Weather StatementDVNMcDonough65 min
Jun 21, 4:54 PM CDTSpecial Weather StatementDVNBureau51 min
Jun 21, 5:14 PM CDTSevere Thunderstorm WarningDVNBureau, Putnam46 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.